# SDR A6WA200740574

- Difficulty date: September 19, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STAIR SIDE SKIN CRACKED APPROX .70 INCH BETWEEN MID UPPER STEP AND MID STEP.  MAINTENANCE CUT AWAY DAMAGED SKIN AND INSTALLED REPAIR DOUBLER AND ANGLES IAW BOMBARDIER REO 601R-52-11-702 REV A.  (M)
